# SDR HEEA0013539

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028511
- Condition: Shorted
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT SHORTED, CAUSES CIRCUIT BREAKER TO POP.
